This image is not available for purchase in your country.

Rash on face after cancer treatment

Rash on face after cancer treatment

C034/5577

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Rash on the face of a 62 year old male patient due to graft versus host disease after a bone marrow transplant to treat acute myeloid leukaemia (AML), a type of blood cancer. The transplanted bone marrow (graft) has rejected the recipient (host) causing graft versus host disease. Symptoms include rash, diarrhoea and liver damage. Acute cases can be fatal. Treatment is with steroids to dampen the immune response.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}